# SDR SWIA202164742

- Difficulty date: December 23, 2021
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N726SK
- Make and model: Cndair CL600*
- Aircraft serial: 10190
- Aircraft time: 45,958 hours, 29,579 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH O/B GROUND SPOILER AT CENTER HINGE LOCATION, HARDWARE AT ACTUATOR LINK TO SPOILER HAS CORROSION. (MARKED)   (C CHECK RO 02/25/2022)   RH O/B GROUND SPOILER AT CENTER HINGE LOCATION REMOVED AND REPLACED CORRODED HARDWARE BOLT, BUSHING, BOLT, WASHER, REF CRJ 700 AMM 27-63-01-400-802-A01 OPS TEST GOOD.
